# SDR ASAA0946134

- Difficulty date: June 10, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 40,693 hours, 22,422 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65465347
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE LOWER FLANGE AT STA 520 BETWEEN STR 28L AND 27R IS CORRODED.  REMOVED DAMAGED AREA, FABRICATED REPAIR PARTS AND INSTALLED REPAIR.
